# SDR AALA202210251283

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 62,849 hours, 29,022 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPURIOUS LEFT OVER WING UNLOCK WARNING FOR APPROXIMATELY 10 SECONDS DURING CLIMB-OUT, THEN CLEARED ITSELF.  MAINTENANCE REPOSITIONED EMERGENCY EXIT HATCH COVER FLAP SEAL TO ALLOW FOR PROPER SEATING OF COVER FLAP. ALL INDICATIONS NORMAL AT THIS TIME. PER AMM 52-21-00.
